Translator Disclaimer
Jan 2017 Generalized Fuzzy Euler–Lagrange equations and transversality conditions
Omid Solaymani Fard, Ricardo Almeida, Javad Soolaki, Akbar Hashemi Borzabadi
Author Affiliations +
Tbilisi Math. J. 10(1): 249-267 (Jan 2017). DOI: 10.1515/tmj-2017-0015

Abstract

The study of fuzzy fractional variational problems in terms of a fractional Liouville–Caputo derivative is introduced. Necessary optimality conditions for problems of the fuzzy fractional calculus of variations with free end–points are proved, as well as transversality conditions.

Citation

Download Citation

Omid Solaymani Fard. Ricardo Almeida. Javad Soolaki. Akbar Hashemi Borzabadi. "Generalized Fuzzy Euler–Lagrange equations and transversality conditions." Tbilisi Math. J. 10 (1) 249 - 267, Jan 2017. https://doi.org/10.1515/tmj-2017-0015

Information

Received: 20 August 2016; Accepted: 31 August 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.93421
MathSciNet: MR3635798
Digital Object Identifier: 10.1515/tmj-2017-0015

Subjects:
Primary: 93C42
Secondary: 34A07, 34A08, 93D05

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top